# SDR 99FDEA00464

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 30 IS CORRODED BETWEEN BS 1148 AND 1166 IN AFT CARGO.  REMOVED AND REPLACED STR 30 PER SRM 53-10-3.
